# SDR C2XAO6CL058

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 9,556 hours, 5,129 cycles
- Engine: Allsn AE3007A
- Engine time: 9,556 hours, 5,129 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Part number: 23075579
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: B

## Discrepancy

DTW FLIGHT 2816 THE CREW REPORTED A LAV SMOKE WARNING IN FLIGHT.  VISIBLE SMOKE IN CABIN.  THE AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE.
